Sh:811

Bib entry
@article{Sh:811,
 author = {Geschke, Stefan and Shelah, Saharon},
 title = {{Some notes concerning the homogeneity of Boolean algebras and Boolean spaces}},
 journal = {Topology Appl.},
 fjournal = {Topology and its Applications},
 volume = {133},
 number = {3},
 year = {2003},
 pages = {241--253},
 issn = {0166-8641},
 doi = {10.1016/S0166-8641(03)00103-2},
 mrclass = {03G05 (03E05 06E15 54D30 54F05)},
 mrnumber = {2000501},
 mrreviewer = {Judith Roitman},
 doi = {10.1016/S0166-8641(03)00103-2},
 note = {\href{https://arxiv.org/abs/math/0211399}{arXiv: math/0211399}},
 arxiv_number = {math/0211399}
}